# SDR AWKA7500127

- Difficulty date: January 27, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N750XJ
- Make and model: Cessna 750
- Aircraft serial: 7500250
- Aircraft time: 10,382 hours, 5,257 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Bearing
- Part number: MS2764816
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE FLIGHT CREW NOTED AT SEVERAL ALTITUDE CHANGES.  WHILE PULLING THE CONTROL YOKE BACK TO CLIMB & ALSO MOVING THE YOKE FWD TO CAPTURE THE ASSIGNED ALTITUDE THAT THERE WAS CONSIDERABLE ROUGHNESS FELT IN THE CONTROL YOKE.  ALSO, THEY OBSERVED THE YOKE DISPLAYING A JERKING MOTION DURING CLIMB WITH THE AUTO PILOT ENGAGED.  AFTER DISCUSSING THE ISSUE WITH MX CONTROL, THE DECISION WAS MADE TO DIVERT, WHERE THEY LANDED UNEVENTFULLY.  UPON TROUBLESHOOTING, MX TECHNICIANS FOUND CORROSION ON THE RT ELEVATOR TORQUE TUBE UPPER BEARING & A FAILED LOWER BEARING.  THE UPPER BEARING WAS CLEANED & RE-INSTALLED, WHILE THE LOWER BEARING, PN MS27648-16, WAS REPLACED WITH NEW.  OPERATIONAL CHECKS PERFORMED, WITH NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
